# SDR C8GA20070003

- Difficulty date: February 16, 2007
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N815EA
- Make and model: Boeing 727225
- Aircraft serial: 22552
- Aircraft time: 54,039 hours, 33,505 cycles
- Engine: Pwa JT8D17
- Engine time: 61,667 hours, 50,514 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Nr 2 Compressor
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

FLT 1723 FROM BOS TO TOL, DURING CLIMB-OUT, NR 2 ENGINE BEGAN TO VIBRATE AND WAS CONFIRMED WITH THE THROTTLE.  ENGINE BEGAN TO COMPRESSOR STALL, ENGINE WAS SHUTDOWN AND AIRCRAFT LANDED WITHOUT INCIDENT IN TOL.  POST FLIGHT INSPECTION REVEALED FOD DAMAGE TO THE C1 AND C2 FAN BLADES.  NR 2 ENGINE WAS REMOVED AND REPLACED.  NO OTHER DEFECTS WERE NOTED, AIRCRAFT WAS RETURNED TO SERVICE.
